# SDR 2015FA0000462

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: General aviation
- Aircraft: N1750Z
- Make and model: Amtr ZENITH
- Aircraft serial: 757859
- Aircraft time: 123 hours
- Engine: Amtr CORVAIR
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 SPARK PLUG, RIGHT REAR, WAS EJECTED FROM CYLINDER HEAD, RESULTING IN PARTIAL POWER LOSS. SPARK PLUG THREADED BOSS IS ALUMINUM HEAD AND SUBJECT TO WEAR AND FAILURE.
